# SDR SIMA202001298001

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 37,993 hours, 35,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 81365
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY LIGHT INOP-C/A-RMOVED AND REPLACED EMERGENCY BATTERY SUPPLY 1 IAW EMB 140 AMM 33-50-04. OPERATIONAL CHECK GOOD ON LH FWD EMERGENCY LIGHT IAW EMB 140 AMM 33-50-00. BATTERY CHARGER ASSY P/N 11-0049 S/N 15055.
